Publications

Theory and Applications of Categories

2015 (Vol 30, 410-432): J. R. A. Gray, Normalizers, centralizers and action accessibility

2015 (Vol 30, 1864-1905): A. S. Cigoli, J. R. A. Gray, T. Van der Linden, Algebraically coherent categories

2014 (Vol 29, 315-331): Duality in non-abelian algebra I. From cover relations to grandis ex2-categories (Z. Janelidze and T. Weighill)

2012 (Vol 27, 80-96): Symmetry of regular diamonds, the Goursat property, and subtractivity (M. Gran, Z. Janelidze, D. Rodelo, and A. Ursini)

2012 (Vol 27, 65-79): Weakly Mal’tsev categories and strong relations (Z. Janelidze and N. Martins-Ferreira)

2010 (Vol 23, 221-242): The pointed subobject functor, 3×3 lemmas, and subtractivity of spans (Z. Janelidze)

Applied Categorical Structures

2013 (Vol 21, 441-448): A Note on the Five Lemma (F. Michael)

2012 (Vol 20, 543-567): Algebraic Exponentiation in General Categories (J. Gray)

2011 (Vol 19, 233-255): Split short five lemma for clots and subtractive categories (Z. Janelidze and A. Ursini)

2011 (Vol 19, 301-319): Connected and disconnected maps (G. Boxall and D. Holgate)

2003 (Vol 11, 473-486): A link between two connectedness notions (G. Castellini and D. Holgate)

2000 (Vol 8, 545-557): Direct reflections (G. C. L. Brümmer, E. Giuli, and D. Holgate)

Cahiers de Topologie et Géométrie Différentielle Catégoriques

2009 (Vol 50, 298-319): Closedness properties of internal relations VI: Approximate operations (Z. Janelidze).

2000 (Vol 41, 314–315): Addendum to: “Completion and closure” (D. Holgate)

2000 (Vol 41, 101-119): Completion and closure (D. Holgate)

Other Journals

J. R. A. Gray and T. Van der Linden, Peri-abelian categories and the universal central extension condition, Journal of Pure and Applied Algebra, 219 (7), 2015, 2506-2520.

A. S. Cigoli, J. R. A. Gray, and T. Van der Linden, On the normality of Higgins commutators, Journal of Pure and Applied Algebra, 219 (4), 2015, 897-912.

M. Gran and Z. Janelidze, Star-regularity and regular completions, Journal of Pure and Applied Algebra 218, 2014, 1771–1782

Z. Janelidze, D. Rodelo, and T. Van der Linden, Hagemann’s theorem for regular categories, Journal of Homotopy and Related Structures 9, 2014, 55–66

J. Gray, Algebraic exponentiation for categories of Lie algebras, Journal of
Pure and Applied Algebra 216, 2012, 1964–1967

J. Goedecke and T. Janelidze, Relative Goursat categories, Journal of Pure and Applied Algebra 216, 2012, 1726–1733

M. Gran, Z. Janelidze, and A. Ursini, A good theory of ideals in regular multi-pointed categories, Journal of Pure and Applied Algebra 216, 2012, 1905–1919

M. Gran, Z. Janelidze, and D. Rodelo, 3×3 lemma for star-exact sequences, Homology, Homotopy and Applications 14(2), 2012, 1-22

Z. Janelidze, An axiomatic survey of diagram lemmas for non-abelian group-like structures, Journal of Algebra 370, 2012, 387-401

D. Bourn and Z. Janelidze, Categorical (binary) difference terms and protomodularity, Algebra Universalis 66, 2011, 277-316.

D. Holgate and J. Šlapal, Categorical neighborhood operators, Topology Appl. 158, 2011, 2356–2365.

G. Castellini and D. Holgate, A categorical approach to absolute closure, Acta Math. Hungar. 126, 2010, 295–314.

D. Bourn and Z. Janelidze, Pointed protomodularity via natural imaginary subtractions, Journal of Pure and Applied Algebra 213, 2009, 1835-1851.

D. Holgate, A generalisation of the functional approach to compactness, Topology Appl. 156, 2009, 2101–2108.

D. Holgate and M. Sioen, Approach structures and measures of connectedness, Quaest. Math. 30, 2007, 321–334.

G. C. L. Brümmer, E. Giuli, and D. Holgate, Splitting closure operators, Acta Math. Hungar. 106, 2005, 1–16.

G. Castellini, and D. Holgate, Closure operator constructions depending on one parameter, Quaest. Math. 26, 2003, 289–305.

D. Holgate, Compactification and closure, Quaest. Math. 23, 2000, 529–545.

Comments are closed.